Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Rigidity in Holomorphic and Quasiregular Dynamics

Gaven J. Martin and Volker Mayer
Transactions of the American Mathematical Society
Vol. 355, No. 11 (Nov., 2003), pp. 4349-4363
Stable URL: http://www.jstor.org/stable/1194811
Page Count: 15
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rigidity in Holomorphic and Quasiregular Dynamics
Preview not available

Abstract

We consider rigidity phenomena for holomorphic functions and then more generally for uniformly quasiregular maps.

Page Thumbnails

  • Thumbnail: Page 
4349
    4349
  • Thumbnail: Page 
4350
    4350
  • Thumbnail: Page 
4351
    4351
  • Thumbnail: Page 
4352
    4352
  • Thumbnail: Page 
4353
    4353
  • Thumbnail: Page 
4354
    4354
  • Thumbnail: Page 
4355
    4355
  • Thumbnail: Page 
4356
    4356
  • Thumbnail: Page 
4357
    4357
  • Thumbnail: Page 
4358
    4358
  • Thumbnail: Page 
4359
    4359
  • Thumbnail: Page 
4360
    4360
  • Thumbnail: Page 
4361
    4361
  • Thumbnail: Page 
4362
    4362
  • Thumbnail: Page 
4363
    4363